Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/handle/123456789/8368
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBraga, Marcio Feliciano-
dc.contributor.authorMorais, Cecilia de Freitas-
dc.contributor.authorTognetti, Eduardo Stockler-
dc.contributor.authorOliveira, Ricardo Coração de Leão Fontoura de-
dc.contributor.authorPeres, Pedro Luis Dias-
dc.date.accessioned2017-07-28T17:37:51Z-
dc.date.available2017-07-28T17:37:51Z-
dc.date.issued2016-
dc.identifier.citationBRAGA, M. F. et al. Linear quadratic networked control of uncertain polytopic systems. International Journal of Robust and Nonlinear Control, v. 26, p. 2299-2313, 2016. Disponível em: <http://onlinelibrary.wiley.com/doi/10.1002/rnc.3411/full>. Acesso em: 28 jul. 2017.pt_BR
dc.identifier.issn10991239-
dc.identifier.urihttp://www.repositorio.ufop.br/handle/123456789/8368-
dc.description.abstractThis paper investigates the problem of designing robust linear quadratic regulators for uncertain polytopiccontinuous-time systems over networks subject to delays. The main contribution is to provide a procedureto determine a discrete-time representation of the weighting matrices associated to the quadratic criterionand an accurate discretized model, in such a way that a robust state feedback gain computed in the discrete-time domain assures a guaranteed quadratic cost to the closed-loop continuous-time system. The obtaineddiscretized model has matrices with polynomial dependence on the uncertain parameters and an additivenorm-bounded term representing the approximation residual error. A strategy based on linear matrix inequal-ity relaxations is proposed to synthesize, in the discrete-time domain, a digital robust state feedback controllaw that stabilizes the original continuous-time system assuring an upper bound to the quadratic cost ofthe closed-loop system. The applicability of the proposed design method is illustrated through a numericalexperiment. Copyright © 2015 John Wiley & Sons, Ltd.pt_BR
dc.language.isoen_USpt_BR
dc.rightsrestritopt_BR
dc.subjectDiscretized linear systemspt_BR
dc.subjectNetworked control systemspt_BR
dc.subjectTaylor series expansionpt_BR
dc.subjectState feedback controlpt_BR
dc.subjectPolytopic uncertaintiespt_BR
dc.titleLinear quadratic networked control of uncertain polytopic systems.pt_BR
dc.typeArtigo publicado em periodicopt_BR
dc.identifier.uri2http://onlinelibrary.wiley.com/doi/10.1002/rnc.3411/fullpt_BR
Appears in Collections:DEENP - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_LinearQuadraticNetworked.pdf299,21 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.